# SDR HNAA2009121500357

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N606EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 43,950 hours, 48,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS IN OPERATIONAL AT SEAT 7DF.  REMOVE AND REPLACED EMERGENCY FLOOR PATH LIGHT AT SEAT 7DF AND CLOSED ACCESS PANEL IAW MM 33-51-11.
